MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SENSICA UO SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 SENSICA UO SYSTEM
Catalog Number SCCS1002E
Medical Device Problem Codes No Display/Image (1183); Computer Operating System Problem (2898)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the bd clinical manager called and stated that the sensica devices hour display was frozen on the previous 3 hours and did not update to reflect the current hour.The ml was still reading correctly and accurately but the hour display was frozen.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.At this time, the root cause of the reported event could not be determined.The reported issue could not be reproduced as the time was displayed correctly throughout the entirety of the testing.The sensica urine output system was evaluated upon receipt.(sensica) no error code observed.Devices pcb was reflashed, time was displayed correctly throughout the entirety of testing.Testing was performed in accordance with (b)(4).Device passed all applicable testing.Dhr, risk, and labeling reviews are not required as the reported event is unconfirmed.No additional actions can be taken at this time.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the bd clinical manager called and stated that the sensica devices hour display was frozen on the previous 3 hours and did not update to reflect the current hour.The ml was still reading correctly and accurately but the hour display was frozen.Per additional information received via mail on 02jul2025, the unit will be sent in for evaluation.Customer service has provided a return shipping label.Wanted to confirm the best location for its return.The issue was resolved by powering off the device, waiting 10 seconds, and restarting it.Upon restart, the time and hour were correct, and urine output monitoring resumed.However, previous data did not display, despite using the same ring and patient id.The patient completed therapy on the device.There was no impact to the patient.The only effect was on nursing workflow, as hourly output from 5 am to 10 am was unavailable.The rn had to manually empty the collection system and average the output for those hours.

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22320819
Report Number1018233-2025-04949
Device Sequence Number18389478
Product Code EXS
UDI-Device Identifier00801741219016
UDI-Public(01)00801741219016(11)210301
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown